# SDR ASAA2015061712119

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 12,186 hours, 3,593 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 090520013C079
- Condition: Failed
- Location: Master
- Part time: 7,133 hours, 2,115 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON PUSHBACK OBSERVED ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND AUXILIARY BATTERY VERY HOT MAIN BATTERY COLD.  PERFORMED FIM 24-31-801, REPLACED AUXILIARY AND  MAIN BATTERY IAW MM 24-31-11.  OPS GOOD.  BATTERY CHARGER OPS CKS NORMAL.
